Improved reachable set estimation of discrete-time systems with time-varying delay

Full text for this resource is not available from the Research Repository.

Feng, Zhiguang ORCID: 0000-0003-1037-1529 and Zheng, W (2017) Improved reachable set estimation of discrete-time systems with time-varying delay. Optimal Control Applications and Methods, 38 (6). 1081 - 1090. ISSN 0143-2087

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/35371
DOI https://doi.org/10.1002/oca.2316
Official URL http://onlinelibrary.wiley.com/wol1/doi/10.1002/oc...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords delays; control; matrix inequalities; inequality; stability; set estimation
Citations in Scopus 13 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login